Publication:
New Third Order Nonlinear Solvers for Multiple Roots (uncorrected proof)

Loading...
Thumbnail Image
Authors
Neta, Beny
Subjects
Nonlinear equations; High order; Multiple roots; Fixed point; Chebyshev; Osada
Advisors
Date of Issue
2008
Date
2008
Publisher
Language
Abstract
Two third order methods for finding multiple zeros of nonlinear functions are developed. One method is based on Chebyshev’s third order scheme (for simple roots) and the other is a family based on a variant of Chebyshev’s which does not require the second derivative. Two other more efficient methods of lower order are also given. These last two methods are variants of Chebyshev’s and Osada’s schemes. The informational efficiency of the methods is discussed. All these methods require the knowledge of the multiplicity.
Type
Description
Applied Mathematics and Computation, 202, (2008), 162–170, doi:10.1016/j.amc.2008.01.031.
The article of record as published may be located at http://dx.doi.org/10.1016/j.amc.2008.01.031
Series/Report No
Department
Applied Mathematics
Other Units
Identifiers
NPS Report Number
Sponsors
Funder
Format
Citation
Distribution Statement
Rights
This publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.
Collections